Restrictions on the weight distribution of quaternary linear codes

S Guritman, J Simonis

    Research output: Chapter in Book/Conference proceedings/Edited volumeConference contributionScientificpeer-review

    Original languageUndefined/Unknown
    Title of host publicationThe Ninth Quadrennial International Conference on Graph Theory, Combinatorics, Algorithms and Applications
    EditorsY Alavi, et al.
    Place of Publications.l.
    PublisherElsevier
    Pages1-8
    Number of pages8
    Publication statusPublished - 2002
    EventThe Ninth Quadrennial International Conference on Graph Theory, combinatorics, Algorithms and Applications - s.l.
    Duration: 4 Jun 20009 Jun 2000

    Publication series

    Name
    PublisherElsevier

    Conference

    ConferenceThe Ninth Quadrennial International Conference on Graph Theory, combinatorics, Algorithms and Applications
    Period4/06/009/06/00

    Keywords

    • Conf.proc. > 3 pag

    Cite this